# SDR DALA2021082505028

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 78,833 hours, 24,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 33d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 33D EMERGENCY LIGHT BROKEN. CORRECTIVE ACTION: C/W TERMINATING ACTION PER ERA 593637-14 REV ORIG. R/R SEAT 33D BUMPER ASSY PER B757 AMM 25-25. (8014830)
